Alert archive / Idaho / Special Weather Statements in 2011

Special Weather Statement, NWS Pocatello, ID

May 26, 20115 counties in Idaho

NWS Pocatello, ID issued this special weather statement at May 26, 2011, 12:21 AM MDT for 5 counties in Idaho. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 12:21 AM MDT (06:21 UTC)
Expired
May 26, 2011, 1:15 AM MDT
In force
54 min
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Caribou County, ID

The radar

The Pocatello radar (KSFX), 74 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 6.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3156 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS85 KPIH 260621
SPSPIH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1221 AM MDT THU MAY 26 2011

IDZ020>025-260715-
BEAR LAKE ID-CARIBOU ID-ONEIDA ID-BINGHAM ID-BONNEVILLE ID-BANNOCK
ID-FRANKLIN ID-
1221 AM MDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
  BANNOCK COUNTY IN SOUTHEAST IDAHO
  BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTHEASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO
  CARIBOU COUNTY IN SOUTHEAST IDAHO
  NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO

UNTIL 115 AM MDT

AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SOUTHEAST INL TO 5 MILES EAST OF CHUBBUCK TO BUIST..AND MOVING EAST
AT 55 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   FIRTH...LAVA HOT SPRINGS... PEBBLE CREEK AND SWANLAKE...   
   GOSHEN AND SHELLEY...BANCROFT AND CHESTERFIELD...
   IDAHO FALLS...AMMON... GRACE... NITER AND THATCHER...IONA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4225 11232 4293 11235 4356 11263 4357 11122
      4313 11103 4225 11104
TIME...MOT...LOC 0621Z 269DEG 48KT 4348 11244 4293 11220
          4234 11218

$$

MESSICK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at May 25, 4:47 PM MDT, 7 hours 34 minutes earlier.

Area forecast discussion, May 25, 4:47 PM MDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
447 PM MDT WED MAY 25 2011

.DISCUSSION...SHORT TERM...TONIGHT THROUGH THU NIGHT. STRONG NEG
TILT UPPER TROF ROTATES THROUGH THE PAC NW TONIGHT. A SHARP COLD
FRONT WILL PASS THROUGH THE FCST AREA EARLY THU MORNING. SHOWERS
WILL ACCOMPANY THE FRONT LATE TONIGHT INTO THU MORN. STRONG
SOUTHERLY WINDS AHEAD OF THE FRONT TONIGHT WILL BE FOLLOWED BY VERY
STRONG SW WINDS WHEN THE FRONT PASSES. WIND GUSTS ARE EXPECTED TO
INCREASE TO AROUND 45 MPH ACROSS THE SNAKE RIVER PLAIN THU MORN AND
CONTINUE UNTIL EVE. SHOWERS WILL SHIFT TO MAINLY THE MTNS ON THU AND
THU NIGHT...WITH ONLY ISOLD SHOWERS EXPECTED IN THE SNAKE RIVER
PLAIN AND EASTERN MAGIC VALLEY. TEMPS WILL BE MUCH COOLER ON THU.
HEDGES

LONG TERM...FRIDAY THROUGH WEDNESDAY. AN UPPER LEVEL LOW WILL BE
MOVING OUT OF THE AREA ON THURSDAY NIGHT. EXPECT A WEAK RIDGE
BRINGING DRIER CONDITIONS ON FRIDAY.  HOWEVER...WEAK AFTERNOON
SHOWERS ARE EXPECTED OVER HIGHER TERRAIN FRIDAY AFTERNOON.  FOR THE
WEEKEND...BOTH THE GFS AND ECMWF MODELS REMAIN IN FAIRLY GOOD
AGREEMENT. THEY CONTINUE TO BRING AN UPPER LEVEL LOW OVER THE AREA
SATURDAY THROUGH MONDAY. EXPECT WIDESPREAD PRECIPITATION AND MUCH
COOLER THAN NORMAL TEMPERATURES THROUGH MONDAY. TUESDAY BOTH MODELS
SHOW AN UPPER LEVEL RIDGE BUILDING IN OVER THE AREA. LOOK FOR WEAK
AFTERNOON SHOWERS TO DEVELOP OVER HIGHER TERRAIN ON TUESDAY WITH A
GRADUAL WARM UP. EXPECT OVERALL DRY CONDITIONS ON WEDNESDAY WITH
TEMPERATURES NEAR TO SLIGHTLY ABOVE CLIMO. WYATT
&&

FIRE WEATHER...A VIGOROUS PACIFIC LOW PRESSURE SYSTEM WILL ADVANCE
ACROSS OREGON THIS AFTERNOON AND PUSH INTO THE CENTRAL MOUNTAINS OF
IDAHO THIS EVENING. THE ASSOCIATED SURFACE LOW WILL DEVELOP OVER
SOUTHWEST IDAHO LATE IN THE AFTERNOON AND TRACK TOWARDS ISLAND PARK
BY EARLY THURSDAY MORNING. BREEZY SOUTHERLY WINDS FIRST SHOW UP IN
THE SOUTHERN SAWTOOTH FOREST AHEAD OF THE FRONT ABOUT 1500 HOURS
THIS AFTERNOON. WINDS SHIFT WESTERLY AS THE FRONT PASSES THE BURLEY
AREA ABOUT 2300 HOURS AND IDAHO FALLS ABOUT 0200 IN THE MORNING.
WINDS REMAIN FAIRLY WINDY THROUGH THE DAY THURSDAY. DESPITE THE
VIGOROUS NATURE OF THIS DISTURBANCE...THUNDERSTORM ACTIVITY IS
EXPECTED TO BE VERY ISOLATED IN THE CENTRAL MOUNTAINS THIS EVENING
AND SHIFT FOCUS TO THE TARGHEE FOREST THURSDAY AFTERNOON AND
EVENING. RAIN SHOWERS WILL BE NUMEROUS TONIGHT AND WETTING RAINS ARE
LIKELY IN THE CENTRAL MOUNTAINS OVER NIGHT. RS

AVIATION...LOOK FOR SOUTHERLY WINDS 15 MPH WITH GUSTS UP TO 25 MPH
TO DEVELOP ACROSS THE SNAKE RIVER PLAIN THIS AFTERNOON AHEAD OF A
STRONG COLD FRONT. WINDS INCREASE TO NEAR 30 TO 35 MPH WITH GUSTS
NEAR 40 TO 45 MPH OVERNIGHT INTO TOMORROW. LOOK FOR FRONTAL PASSAGE
FOR KSUN AND KBYI BY 11 PM TO MIDNIGHT. FOR KPIH AND KIDA LOOK FOR
FRONTAL PASSAGE AROUND 1 AM TO 2 AM TONIGHT. ISOLATED THUNDERSTORMS
MAY BE POSSIBLE DURING FRONTAL PASSAGE PARTICULARLY FOR KSUN AND
KBYI. LOOK FOR MVFR TO NEAR MVFR CONDITIONS FOR ALL TAF SITES WITH
FRONTAL PASSAGE AND RAIN SHOWERS. EXPECT SHOWERS TO DISSIPATE BY
EARLY MORNING TO MID MORNING WITH GRADUAL CLEARING AND INCREASED
WINDS. WYATT

HYDROLOGY...RIVERS CONTINUE TO RISE ACROSS EASTERN ID AS MELTING OF
THE DEEP SNOWPACK OVER THE EASTERN HIGHLANDS CONTINUES. ADDITIONAL
PRECIPITATION TONIGHT...AND OVER THE WEEKEND WILL ONLY MAKE
CONDIITIONS WORSE. THE COOL TEMPS OVER THE WEEKEND WILL BLUNT THE
SNOWMELT SOMEWHAT. HEDGES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FOR IDZ017-021-020 FROM 300 AM MDT THU MORN UNTIL 900
PM MDT THU EVE.

FLOOD WARNINGS CONTINUE ON THE HENRYS FORK...THE SNAKE...AND THE
PORTNEUF RIVERS.

SMALL STREAM ADVISIORY FOR THE EASTERN HIGHLANDS UNTIL FURTHER
NOTICE.

&&
Hazardous weather outlook, May 25, 4:35 AM MDT, 19 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
435 AM MDT WED MAY 25 2011

IDZ017>025-031-032-261200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
435 AM MDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A SPRING SNOW STORM WILL BRING ABUNDANT RAIN TO THE VALLEY AND
RAIN AND SNOW TO THE MOUNTAINS...AS WELL AS STRONG WIND LATE
TONIGHT. SEE THE LATEST SPECIAL WEATHER STATEMENT FOR DETAILS.
FLOODING ALSO CONTINUES ON THE PORTNEUF RIVER NEAR POCATELLO...ON
THE SNAKE RIVER IN BLACKFOOT AND SHELLEY...AND ON THE HENRYS FORK
OF THE SNAKE RIVER IN REXBURG AND ST. ANTHONY. SEE THE LATEST
FLOOD WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE STORM THAT DEVELOPS WEDNESDAY NIGHT WILL CONTINUE INTO
THURSDAY AND WIND UP THURSDAY NIGHT. EXPECT MORE SNOW THURSDAY
NIGHT AS TEMPERATURES COOL TO BELOW FREEZING.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

In the hours before

Special weather statement, May 25, 8:34 PM MDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
834 PM MDT WED MAY 25 2011

IDZ017-018-022-031-260315-
MINIDOKA ID-LINCOLN ID-CASSIA ID-BLAINE ID-CUSTER ID-
834 PM MDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL CUSTER COUNTY IN CENTRAL IDAHO
  NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
  WEST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHWESTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 915 PM MDT

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF PINE TO 12 MILES NORTH OF GOODING TO 11 MILES NORTHWEST
OF ROGERSON..AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   SHOSHONE AND  MAGIC CITY...

LAT...LON 4408 11452 4345 11384 4229 11366 4225 11429
      4241 11429 4242 11409 4251 11407 4254 11394
      4276 11395 4286 11460 4319 11460 4321 11438
      4332 11440 4334 11454 4348 11452 4360 11469
      4380 11471 4378 11485 4384 11494
TIME...MOT...LOC 0234Z 218DEG 25KT 4358 11523 4314 11468
          4238 11468

HEDGES
Special weather statement, May 25, 9:46 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
946 PM MDT WED MAY 25 2011

IDZ017-018-020-022-031-032-260445-
MINIDOKA ID-LINCOLN ID-BUTTE ID-CASSIA ID-BLAINE ID-CUSTER ID-
946 PM MDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
  EASTERN BLAINE COUNTY IN CENTRAL IDAHO
  WESTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHWESTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  EASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 1045 PM MDT

AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 9
MILES NORTHEAST OF SUN VALLEY TO 6 MILES NORTHEAST OF RICHFIELD TO
TWIN FALLS..AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   CAREY...
   OWINZA...
   GROUSE...
   BURLEY... CRATERS OF MOON... LOST RIVER AND  MACKAY...
   HEYBURN... KIMAMA AND  PAUL...
   DARLINGTON... DECLO AND  RUPERT...
   ARCO...

LAT...LON 4242 11423 4251 11407 4254 11394 4276 11395
      4276 11405 4280 11407 4281 11431 4309 11411
      4385 11429 4420 11331 4348 11306 4243 11355
TIME...MOT...LOC 0345Z 243DEG 38KT 4381 11416 4314 11400
          4252 11443

HEDGES
Special weather statement, May 25, 10:42 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1042 PM MDT WED MAY 25 2011

IDZ017>022-031-032-260545-
CLARK ID-MINIDOKA ID-LINCOLN ID-BINGHAM ID-BUTTE ID-POWER ID-CASSIA
ID-BANNOCK ID-BLAINE ID-CUSTER ID-
1042 PM MDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
  EASTERN BLAINE COUNTY IN CENTRAL IDAHO
  BUTTE COUNTY IN EAST CENTRAL IDAHO
  EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  WESTERN POWER COUNTY IN SOUTHEAST IDAHO
  WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 1145 PM MDT

AT 1036 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
GROUSE TO 14 MILES NORTHEAST OF KIMAMA TO 11 MILES SOUTHWEST OF
OAKLEY..AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   LOCUST AND  OAKLEY...
   RUPERT...
   BASIN... CRATERS OF MOON AND  GROUSE...
   DECLO... LOST RIVER AND  MINIDOKA...
   ALBION AND  DARLINGTON...
   ARCO AND  ELBA...
   CONANT...

LAT...LON 4413 11297 4319 11265 4220 11306 4202 11414
      4295 11366 4371 11397
TIME...MOT...LOC 0440Z 240DEG 36KT 4367 11382 4300 11355
          4215 11399

HEDGES
Special weather statement, May 25, 11:24 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1124 PM MDT WED MAY 25 2011

IDZ017-020>022-260615-
JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-POWER ID-CASSIA
ID-BANNOCK ID-BLAINE ID-
1124 PM MDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  EASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  POWER COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 1215 AM MDT

AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF SOUTHWEST IDAHO NATIONAL LABORATORY TO 8 MILES WEST OF ABERDEEN
TO ELBA..AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   MALTA...
   COLD WATER...
   SOUTHWEST INL AND  ABERDEEN...
   CENTRAL INL... ATOMIC CITY... HEGLAR AND  SPRINGFIELD...
   AMERICAN FALLS... NEELEY AND  PINGREE...
   ROCKFORD AND  TABER...
   SOUTHEAST INL...

LAT...LON 4386 11235 4331 11214 4253 11273 4212 11364
      4290 11307 4345 11329
TIME...MOT...LOC 0522Z 238DEG 34KT 4342 11313 4296 11295
          4225 11347

MESSICK
Special weather statement, May 26, 12:21 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1221 AM MDT THU MAY 26 2011

IDZ020>025-260715-
BEAR LAKE ID-CARIBOU ID-ONEIDA ID-BINGHAM ID-BONNEVILLE ID-BANNOCK
ID-FRANKLIN ID-
1221 AM MDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
  BANNOCK COUNTY IN SOUTHEAST IDAHO
  BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTHEASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO
  CARIBOU COUNTY IN SOUTHEAST IDAHO
  NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO

UNTIL 115 AM MDT

AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SOUTHEAST INL TO 5 MILES EAST OF CHUBBUCK TO BUIST..AND MOVING EAST
AT 55 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   FIRTH...LAVA HOT SPRINGS... PEBBLE CREEK AND SWANLAKE...
   GOSHEN AND SHELLEY...BANCROFT AND CHESTERFIELD...
   IDAHO FALLS...AMMON... GRACE... NITER AND THATCHER...IONA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4225 11232 4293 11235 4356 11263 4357 11122
      4313 11103 4225 11104
TIME...MOT...LOC 0621Z 269DEG 48KT 4348 11244 4293 11220
          4234 11218

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:34 PM MDTSpecial Weather StatementPIHBlaine, Lincoln41 min
May 25, 9:46 PM MDTSpecial Weather StatementPIHBlaine, Butte, Lincoln, Minidoka59 min
May 25, 10:42 PM MDTSpecial Weather StatementPIHButte, Cassia, Minidoka63 min
May 25, 11:24 PM MDTSpecial Weather StatementPIHBingham, Power51 min

Nearby

Special Weather Statements in Idaho, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.